Loewner matrices of matrix convex and monotone functions

Access this Article

Search this Article

Author(s)

Abstract

The matrix convexity and the matrix monotony of a real <i>C</i><sup>1</sup> function <i>f</i> on (0,∞) are characterized in terms of the conditional negative or positive definiteness of the Loewner matrices associated with <i>f</i>, <i>tf</i>(<i>t</i>), and <i>t</i><sup>2</sup><i>f</i>(<i>t</i>). Similar characterizations are also obtained for matrix monotone functions on a finite interval (<i>a</i>,<i>b</i>).

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 64(2), 343-364, 2012-04-01

    The Mathematical Society of Japan

References:  14

Codes

  • NII Article ID (NAID)
    10030740187
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    023596682
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top